# SDR CA140929011

- Difficulty date: September 29, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 5,244 hours
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 215T212054
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 245 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE ANNUAL INSPECTION OF THE RT FINLET ON THE HORIZONTAL STABILIZER, THE LOWER FWD. ATTACHMENT FITTING (FINLET) WAS FOUND TO BE CRACKED. THIS FITTING WAS INSTALLED DURING CONVERSION FROM 215 PISTON TO A 215T. THIS IS THE 2ND SDR THAT WE HAVE SUBMITTED ON THIS ISSUE. (TC# 20140929011)
